Homotopy types of one-dimensional Peano continua

Volume 209 / 2010

Katsuya Eda Fundamenta Mathematicae 209 (2010), 27-42 MSC: Primary 55P10, 55P15; Secondary 55Q20, 55Q70, 54E45, 20F34. DOI: 10.4064/fm209-1-3

Abstract

Let $X$ and $Y$ be one-dimensional Peano continua. If the fundamental groups of $X$ and $Y$ are isomorphic, then $X$ and $Y$ are homotopy equivalent. Every homomorphism from the fundamental group of $X$ to that of $Y$ is a composition of a homomorphism induced from a continuous map and a base point change isomorphism.

Authors

  • Katsuya EdaSchool of Science and Engineering
    Waseda University
    Tokyo 169-8555, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image